# SDR EIA2007006

- Difficulty date: January 23, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 87,795 hours, 16,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75363
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT CREW SERVICE DOOR UPPER JAMB EMERGENCY LIGHT DOES NOT REMAIN LIGHTED WITH EMERGENCY LIGHT SW ON.  REPLACED BATTERY PACK, OPS CHECK NORMAL PER MM 33-55-00.
